Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


G/I SWALLOWING
Nov 29, 2004

i HAVE A DAMED ESOPHAGE AREA AND A LARGE ULCER. WHICH IS CAUSING DIFFUCULT IN SWALLOWING. DO YOU AHVE NAY SUGGESTION ON WHAT I SHOULD DO .MY DOCTOR STATED HE COULD STRECTH THE ESOPHAGE AREA. SEONDLY HE COULD PUT ME ON A STURUD,WHICH COULD MAKE MY EMMUME SYSTEM LOWER. THIRDLY GET A SECOND OPION ON HOW TO TREAT THIS PROBLEM. PLEASE HELP.

Response from Dr. Henry

This site is for advice about side effects due to HIV medications. What is your HIV status and which HIV medications are you taking? KH



Previous
High Fever and Pancreatitus
Next
Sonic Liposuction for Lipodystraphy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement